Translator Disclaimer
2009 Generalized Halfspaces in the Mixed-Integer Realm
Philip Scowcroft
Notre Dame J. Formal Logic 50(1): 43-51 (2009). DOI: 10.1215/00294527-2008-026

Abstract

In the ordered Abelian group of reals with the integers as a distinguished subgroup, the projection of a finite intersection of generalized halfspaces is a finite intersection of generalized halfspaces. The result is uniform in the integer coefficients and moduli of the initial generalized halfspaces.

Citation

Download Citation

Philip Scowcroft. "Generalized Halfspaces in the Mixed-Integer Realm." Notre Dame J. Formal Logic 50 (1) 43 - 51, 2009. https://doi.org/10.1215/00294527-2008-026

Information

Published: 2009
First available in Project Euclid: 19 January 2009

zbMATH: 1190.03036
MathSciNet: MR2536699
Digital Object Identifier: 10.1215/00294527-2008-026

Subjects:
Primary: 03C64
Secondary: 15A39, 90C11

Rights: Copyright © 2009 University of Notre Dame

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.50 • No. 1 • 2009
Back to Top